# SDR HALA2017072400207

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 53,099 hours, 9,799 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 82070205
- Condition: Malfunctioned
- Part time: 8,566 hours, 1,727 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT BLEED LIGHT, FOLLOWED BY RT PRV EICAS, DURING 300FPM DESCENT FROM FL380 TO 370. ACCOMPANIED BY DUCT PRESSURE FLUCTUATION BETWEEN 20-35PSI.   CHECKED AIR SUPPLY BITE MODULE, NO FAULT FOUND. CLEARED MESSAGE. PERFORMED BLEED VALVE CHECK BY ENGINE RUN IAW AMM 36-11-00, OPS NORMAL.
